Affordable Access

Access to the full text

Integral models of Hilbert modular varieties in the ramified case, deformations of modular Galois representations, and weight one forms

Authors
  • Sasaki, Shu1
  • 1 Universität Duisburg-Essen, Fakultät für Mathematik, Thea-Leymann-Str. 9, Essen, 45127, Germany , Essen (Germany)
Type
Published Article
Journal
Inventiones mathematicae
Publisher
Springer Berlin Heidelberg
Publication Date
Oct 04, 2018
Volume
215
Issue
1
Pages
171–264
Identifiers
DOI: 10.1007/s00222-018-0825-x
Source
Springer Nature
Keywords
License
Yellow

Abstract

We prove the strong Artin conjecture for continuous, totally odd, two-dimensional representations of the absolute Galois group of a totally real field F.

Report this publication

Statistics

Seen <100 times